RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 2(284), Pages 143–185 (Mi umn4494)  

This article is cited in 14 scientific papers (total in 14 papers)

Closed extremals on two-dimensional manifolds

I. A. Taimanov


Full text: PDF file (3542 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:2, 163–211

Bibliographic databases:

UDC: 517.97
MSC: 58E10, 53C22, 58E05, 53C25
Received: 14.10.1991

Citation: I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Uspekhi Mat. Nauk, 47:2(284) (1992), 143–185; Russian Math. Surveys, 47:2 (1992), 163–211

Citation in format AMSBIB
\Bibitem{Tai92}
\by I.~A.~Taimanov
\paper Closed extremals on two-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 2(284)
\pages 143--185
\mathnet{http://mi.mathnet.ru/umn4494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185286}
\zmath{https://zbmath.org/?q=an:0791.58026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..163T}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 2
\pages 163--211
\crossref{https://doi.org/10.1070/RM1992v047n02ABEH000880}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KG26300004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4494
  • http://mi.mathnet.ru/eng/umn/v47/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Viktor L. Ginzburg, “On the existence and non-existence of closed trajectories for some Hamiltonian flows”, Math Z, 223:1 (1996), 397  crossref  mathscinet  zmath  isi
    2. Viktor L. Ginzburg, “On the existence and non-existence of closed trajectories for some Hamiltonian flows”, Math Z, 223:3 (1996), 397  crossref
    3. E. I. Yakovlev, “Bundles and Geometric Structures Associated With Gyroscopic Systems”, Journal of Mathematical Sciences, 153:6 (2008), 828–855  mathnet  crossref  mathscinet  zmath  elib
    4. Yu. V. Ershov, E. I. Yakovlev, “Generalized distance functions of Riemannian manifolds and the motions of gyroscopic systems”, Siberian Math. J., 49:2 (2008), 69–79  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. I. A. Taimanov, “The type numbers of closed geodesics”, Reg Chaot Dyn, 15:1 (2010), 84  crossref  mathscinet  isi  elib
    6. I. A. Taimanov, “Periodic magnetic geodesics on almost every energy level via variational methods”, Reg Chaot Dyn, 2010  crossref
    7. I. A. Taimanov, “Periodic magnetic geodesics on almost every energy level via variational methods”, Reg Chaot Dyn, 15:4-5 (2010), 598  crossref  elib
    8. ALEXANDER NABUTOVSKY, REGINA ROTMAN, “LENGTHS OF SIMPLE PERIODIC GEODESICS ON TWO-DIMENSIONAL Riemannian SPHERES”, J. Topol. Anal, 03:04 (2011), 423  crossref
    9. Alberto Abbondandolo, “Lectures on the free period Lagrangian action functional”, J. Fixed Point Theory Appl, 2013  crossref
    10. Luca Asselle, Gabriele Benedetti, “Infinitely many periodic orbits in non-exact oscillating magnetic fields on surfaces with genus at least two for almost every low energy level”, Calc. Var, 2015  crossref
    11. V.L.. Ginzburg, Başa.Z.. Gürel, Leonardo Macarini, “On the Conley conjecture for Reeb flows”, Int. J. Math, 2015, 1550047  crossref
    12. Gabriele Benedetti, Kai Zehmisch, “On the existence of periodic orbits for magnetic systems on the two-sphere”, JMD, 9:01 (2015), 141  crossref
    13. Iskander A. Taimanov, “On an Integrable Magnetic Geodesic Flow on the Two-torus”, Regul. Chaotic Dyn., 20:6 (2015), 667–678  mathnet  crossref  mathscinet  adsnasa
    14. I. A. Taimanov, “The spaces of non-contractible closed curves in compact space forms”, Sb. Math., 207:10 (2016), 1458–1470  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:453
    Full text:170
    References:55
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019